# SDR QXEA200501853

- Difficulty date: December 21, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,460 hours, 8,601 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059532
- Part serial: A5888
- Condition: Failed
- Location: Nr 1
- Part time: 6,099 hours, 4,458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - PUSHBACK FOR FLIGHT 2473, LEFT ENGINE WILL NOT START.  ENGINE START STATUS MESSAGE APPEARS BUT THERE IS NO N2 ROTATION.  RETURNED TO THE GATE.  REPLACED NR 1 STARTER IAW IAM 80-11-01 PGS 401-406, LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
